Please lift us in your prayers

Sorry I am not able to get on line much anymore , I am very busy caring for my husband. It isn't so much the parkinsons, so much of the bad stuff from the pd meds went away after I took him off all the meds two years ago last month, If he hadn't fallen almost six years ago causing serious head brain injury, how sorry I am that he didn't have helmet fitted, it would have been some protection. I have prayed for a miracle for all with pd, please lift us in your prayers, life is so hard as I continuely pray for strength each day in taking care of him. I appreciate your prayers, thank, patti

19 Replies

  • Praying for you, Patti. Make sure you take care of yourself also.

  • Just said a prayer for you and your husband, Patti! Hoping things get better soon!

  • Dear Patty;

    Thank you for sharing your experience with us!

    I know for both you and your husband that "The Holy Spirit is giving

    you the Peace that passes all understanding."

    Lovingly, Eva Gabrielle,~Retired Unity Minister

  • Patty I will keep you in my prayers. Try and take care of yourself. Love and best wishes.

  • Patti, You & your husband will be in my prayer. I'm a PDer. My husband has his own health issues. Don't give up. We are alive to testify the love thy neighbours & give support to each other.


  • I'll pray for you and your husband right now how in the world with no medication does he make it where in all. So bad

  • God bless you both and give you all you need each day.

  • God Bless YOU and I will remember you in my prayers why did you take him off all medications???? I have PD and I am very upset with alll medications I stumble around like a drunken sailor Please keep in touch DJR Ryan 12

  • Sending prayers your way. May the angels surround you and comfort you.

  • Not taking medicine may not be the answer, without out my meds I would function at all. I m lucky to have the best nuero team in Wisconsin at the Movement & DIsorder clinic in the city Madison at the UW System. Prayers go out for you and your husband.

  • Hi, Kadie, have you heard about

    Tactile Communication and Neuro Rehabilitation Laboratory

    University of Wisconsin, Madison

    Department of Biomedical Engineering in Madison?

  • Yea , prayers are good ,so are doctors and medicine, Why not give both a try. What do you have to loose. Proper medication (probably for both of you) is the answer to your problem. I know of no religion that does not allow it.

  • Prayers for you Patti & your husband. You take care now.

  • Things are tough for all of us P Ders---we are all in this struggle together. Keep the faith!!!!!!!!!!

  • Sending prayers and thoughts to you and your husband, Patti.

  • May the LORD encourage you and give you wisdom in caring for your husband with respect to his medication.

  • I want to say thank you for prayers and your postings, I just posted in my profile. It is too hard for me posting about all that happened prior to my making the delcision to stop giving him the pd meds, after months of violence to me, his hallucinations I had to do something, All that stopped after not getting the pd meds he was taking. I guess it comes a time when someone has to be the one to make choices and I had to be the one. I do believe God did help me through the process of choice. I appreciate all of you who took the time to read and those that are lifting us in your prayers. Thank you, PATTI

  • Thank you for your gentl reply to my email.

    Isn't good that we know Jesus Christ is with us??

    I live in Salt Lake City, Ut.

    Do you live in the us Pattie?

    Much love from Eva

  • Dear Patti,

    I'm praying for you and for your husband as you're having these hard times. I pray that God holds you in the warmth of his hands and protects you both as you face each day, and gives you the extra strength you need to go forward. I surely know what it's like to be totally discouraged, and I hope you find the support you need in this wonderful community. I find them so caring.

    Best wishes to you,


You may also like...